# SDR SWAA084071

- Difficulty date: July 20, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 69,227 hours, 57,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 6546435334
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD END.  R&R FLAP PER MM.
